MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.0 ROD, COCR, SINGLE HEX 500 MM

ORTHOPEDIATRICS 5.0 ROD, COCR, SINGLE HEX 500 MM
Model Number 00-1600-5055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) from (b)(6) reported a post-operative issue involving a 17-year-old male patient with cerebral palsy, implanted with two 5.0 cocr rods (part no.00-1600-5055) from the response 4.5/5.0 system.One rod was previously noted as broken but left in place due to the patient's stable condition.The patient later presented with a wound, and imaging revealed both rods were broken, with the second rod causing the injury.The breakage occurred at a non-fused section of the spine.The original implant date was (b)(6) 2023.

Brand Name
5.0 ROD, COCR, SINGLE HEX 500 MM
Common Device Name
ROD, COCR, SINGLE HEX
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23077267
Report Number3006460162-2025-00056
Device Sequence Number14693992
Product Code NKB
UDI-Device Identifier00841132150603
UDI-Public00841132150603
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1600-5055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale